MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000MTE
Health Effect - Clinical Codes Death (1802); Suffocation (2088)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, clinical innovations has little information on this unfortunate incident and we are trying to gather more information on how the kiwi product could have contributed to the suffocation of the infant.We will follow up with device investigation and any other details we get from the hospital where it happened.
 
Event or Problem Description
Infant passed during delivery due to suffocation.Two kiwi vacuum delivery systems were used during the delivery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clinical innovations received a follow up report from the distributor that the infant did not pass away.The infant was resucitated andi intubated.

Brand Name
KIWI COMPLETE VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key7589560
Report Number1722684-2018-00007
Device Sequence Number1698823
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2019
Device Model NumberVAC-6000MTE
Device Lot Number171833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age1 DA